| Model Number |
U4150415RX |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided; therefore, a lot history review was performed.The device was not returned to the manufacturer for evaluation.The investigation is inconclusive due to no sample return.The definitive root cause for the reported event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150415rx pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.One patient was involved with no patient consequences.The patient was a 73 year old male.Weight information was not provided.